MathSciNet Relay Station
MathSciNet bibliographic data
MR664327 58C27 (58A35 58C28)
Randall, John D. Topological sufficiency of smooth map-germs. Invent. Math. 67 (1982), no. 1, 117–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement